Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Serotonin Syndrome

Serotonin Syndrome: Introduction

Serotonin Syndrome: The toxic reaction of the body to the substance, possibly via allergic reaction or overdose. More detailed information about the symptoms, causes, and treatments of Serotonin Syndrome is available below.

Symptoms of Serotonin Syndrome

Treatments for Serotonin Syndrome

Home Diagnostic Testing

Home medical testing related to Serotonin Syndrome:

Wrongly Diagnosed with Serotonin Syndrome?

Serotonin Syndrome: Related Patient Stories

Serotonin Syndrome: Deaths

Read more about Deaths and Serotonin Syndrome.

Serotonin Syndrome: Complications

Read more about complications of Serotonin Syndrome.

Causes of Serotonin Syndrome

Read more about causes of Serotonin Syndrome.

More information about causes of Serotonin Syndrome:

Disease Topics Related To Serotonin Syndrome

Research the causes of these diseases that are similar to, or related to, Serotonin Syndrome:

Evidence Based Medicine Research for Serotonin Syndrome

Medical research articles related to Serotonin Syndrome include:

Click here to find more evidence-based articles on the TRIP Database

Research about Serotonin Syndrome

Visit our research pages for current research about Serotonin Syndrome treatments.

Clinical Trials for Serotonin Syndrome

The US based website ClinicalTrials.gov lists information on both federally and privately supported clinical trials using human volunteers.

Some of the clinical trials listed on ClinicalTrials.gov for Serotonin Syndrome include:

Serotonin Syndrome: Broader Related Topics

Serotonin Syndrome Message Boards

Related forums and medical stories:

User Interactive Forums

Read about other experiences, ask a question about Serotonin Syndrome, or answer someone else's question, on our message boards:

Definitions of Serotonin Syndrome:

An adverse drug interaction characterized by altered mental status, autonomic dysfunction, and neuromuscular abnormalities. It is most frequently caused by use of both serotonin reuptake inhibitors and monoamine oxidase inhibitors, leading to excess serotonin availability in the CNS at the serotonin 1A receptor. - (Source - Diseases Database)

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise